MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS Pump; prosthesis, penis, inflatable
Model Number 72404237
Medical Device Problem Codes Collapse (1099); Inflation Problem (1310); Nonstandard Device (1420); Material Deformation (2976)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 12/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).
 
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) experienced pain, discomfort, and dissatisfaction due to the device not inflating properly.The physician reported that the pump bulb remained collapsed and did not allow satisfactory inflation of the prosthesis.Troubleshooting maneuvers were attempted without resolution.The physician believed that this mechanical issue may have contributed to the patients pain and discomfort.The option of a revision or replacement surgery will be evaluated.There were no further patient complications reported.
 
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) experienced pain, discomfort, and dissatisfaction due to the device not inflating properly.The physician reported that the pump bulb remained collapsed and did not allow satisfactory inflation of the prosthesis.Troubleshooting maneuvers were attempted without resolution.The physician believed that this mechanical issue may have contributed to the pain and discomfort of the patient.The option of a revision or replacement surgery will be evaluated.There were no further patient complications reported.
 
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.Based on the information available the cause that contributed to the reported event cannot be established, so a conclusion code of unable to exclude device problem was assigned to this investigation.
 
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) experienced pain, discomfort, and dissatisfaction due to the device not inflating properly.The physician reported that the pump bulb remained collapsed and did not allow satisfactory inflation of the prosthesis, and troubleshooting maneuvers were attempted without resolution.A surgical procedure was performed in which a kink in the tubing connecting the reservoir to the pump was identified, which prevented fluid flow between the components.The reservoir was repositioned, the tubing was trimmed, and the system was reconnected.There were no further patient complications reported.
 
Additional Manufacturer Narrative
Model number/catalog number: 720185-01.Serial number: n/a.Batch/lot number: 1100746479.Model/catalog description: reservoir flat iz 100 ml.Unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of discomfort, pain, device operates differently than expected, inflation issue and collapsed/dimpled/ flat was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available the cause that contributed to the reported event cannot be established, so a conclusion code of unable to exclude device problem was assigned to this investigation.

Brand Name
AMS 700 CX MS Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24117377
Report Number2124215-2026-03578
Device Sequence Number5987190
Product Code JCW
Combination Product (Y/N)Y
Initial Reporter CountryMX
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/28/2026
Device Model Number72404237
Device Catalogue Number72404237
Device Lot Number1100577892
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer02/03/2026
03/17/2026
07/30/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date02/27/2026
04/14/2026
08/28/2026
Date Device Manufactured08/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR: UPN: 720185-01 / LOT: 1100746479; RESERVOIR: UPN: 720185-01 / LOT: 1100746479
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient Age39 YR
Patient SexMale